Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebra extensions and nonsingularity
HTML articles powered by AMS MathViewer

by Joachim Cuntz and Daniel Quillen PDF
J. Amer. Math. Soc. 8 (1995), 251-289 Request permission
References
    D. Benson, Representations and cohomology. I, Cambridge Univ. Press, Cambridge, England, 1991. A. Connes, Non-commutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257-360. A. Connes and J. Cuntz, Quasi homomorphismes, cohomologie cyclique et positivité, Comm. Math. Phys. 114 (1988), 515-526. J. Cuntz, A new look at $KK$-theory, $K$-Theory 1 (1987), 31-51. —, Universal extensions and cyclic cohomology, C. R. Acad. Sci. Paris Sér. I 309 (1989), 5-8. B. V. Fedosov, Analytical formulas for the index of an elliptic operator, Trudi Moskov. Mat. Obshch. 30 (1974), 159-241; English transl., Trans. Moscow Math. Soc. 30 (1974), 159-240. G. Hochschild, B. Kostant, and A. Rosenberg, Differential forms on regular affine algebras, Trans. Amer. Math. Soc. 102 (1962), 383-408. M. S. Narasimhan and S. Ramanan, Existence of universal connections, Amer. J. Math. 83 (1961), 563-572. M. Karoubi, Homologie cyclique et $K$-théorie, Astérisque 149 (1987). D. Quillen, Algebra cochains and cyclic cohomology, Inst. Hautes Études Sci. Publ. Math. 68 (1988), 139-174. W. F. Shelter, Smooth algebras, J. Algebra 103 (1986), 677-685.
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 251-289
  • MSC: Primary 19D55; Secondary 16E40, 46L87, 58B30
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1303029-0
  • MathSciNet review: 1303029